# SDR ASOA04184

- Difficulty date: March 8, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Part number: 521153
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4930 - DURING TAKEOFF FROM SNA-DFW, THE GEAR HANDLE WAS FOUND STUCK IN THE DOWN POSITION, FOLLOWED BY A SINGLE CHIME AND A WEIGHT ON WHEELS INPUT CAUTION MESSAGE.  QRH PROCEDUES WERE COMPLEID WITH AND AN EMERGENCY DECLARED.  THE AIRCRAFT RETURNED TO SNA AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE UPPER AND LOWER NOSE LANDING GEAR NLG TORQUE ARM ASSEMBLIES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
